# SDR 97ZZZX1188

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- Engine: Cont TSIO520NB
- System (JASC): 7160 · Engine Air Intake System
- Part: Elbow
- Part number: 11111
- Condition: Torn
- Location: Nr 2 Induction
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE RIGHT ENGINE WOULD NOT MAINTAIN POWER.  MANIFOLD PRESSURE DECREASED DURING FLIGHT.  TAKEOFF POWER OKAY ON BOTH ENGINES.  DURING CLIMB, THE RIGHT ENGINE ONLY DEVELOPED 27 IN HG.  IT WAS DISCOVERED THAT THE INBOARD INDUCTION ELBOW RAM P/N 1111-1, LOCATED BETWEEN THE INTERCOOLER ASSEMBLY P/N 635921 AND NR 2 INTAKE MANIFOLD ELBOW P/N 642590 HAD TORN.  INDUCTION ELBOW REPLACED.  ENGINE RUN UP OKAY.  AIRCRAFT RETURNED TO SERVICE.  SUBMITTER STATED IT IS NOT UNCOMMON FOR THE RAM P/N 1111-1 OR TCM P/N 646020 INDUCTION TO TEAR.
